# SDR DL72P960865

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-CHECK, NR 3 SLAT LWR COVE SKIN ATTACH ANGLE IS CRACKED AT I/B STOP PAD.  REPAIRED PER M/M 57-54-0.
